Back to Search Start Over

A nonmonotone trust-region method of conic model for unconstrained optimization

Authors :
Qu, Shao-Jian
Zhang, Ke-Cun
Zhang, Jian
Source :
Journal of Computational & Applied Mathematics. Oct2008, Vol. 220 Issue 1/2, p119-128. 10p.
Publication Year :
2008

Abstract

Abstract: In this paper, we present a nonmonotone trust-region method of conic model for unconstrained optimization. The new method combines a new trust-region subproblem of conic model proposed in [Y. Ji, S.J. Qu, Y.J. Wang, H.M. Li, A conic trust-region method for optimization with nonlinear equality and inequality 4 constrains via active-set strategy, Appl. Math. Comput. 183 (2006) 217–231] with a nonmonotone technique for solving unconstrained optimization. The local and global convergence properties are proved under reasonable assumptions. Numerical experiments are conducted to compare this method with the method of [Y. Ji, S.J. Qu, Y.J. Wang, H.M. Li, A conic trust-region method for optimization with nonlinear equality and inequality 4 constrains via active-set strategy, Appl. Math. Comput. 183 (2006) 217–231]. [Copyright &y& Elsevier]

Details

Language :
English
ISSN :
03770427
Volume :
220
Issue :
1/2
Database :
Academic Search Index
Journal :
Journal of Computational & Applied Mathematics
Publication Type :
Academic Journal
Accession number :
33528451
Full Text :
https://doi.org/10.1016/j.cam.2007.07.038